RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 57, Number 5  


On the theory of singular optimal controls in dynamic systems with control delay
M. D. Mardanov, T. K. Melikov
747
Bernoulli substitution in the Ramsey model: Optimal trajectories under control constraints
A. A. Krasovskii, P. D. Lebedev, A. M. Tarasyev
768
Dynamics and variational inequalities
A. S. Antipin, V. Jaćimović, M. Jaćimović
783
The projection Galerkin method for solving the time-independent differential diffusion equation in a semi-infinite domain
A. M. Makarenkov, E. V. Seregina, M. A. Stepovich
801
Computer difference scheme for a singularly perturbed elliptic convection-diffusion equation in the presence of perturbations
G. I. Shishkin
814
Inverse problem of determining the right-hand side in a degenerating parabolic equation with unbounded coefficients
V. L. Kamynin
832
Time step selection for the numerical solution of boundary value problems for parabolic equations
P. N. Vabishchevich, A. O. Vasil'ev
842
Time-independent reaction-diffusion equation with a discontinuous reactive term
N. T. Levashova, N. N. Nefedov, A. O. Orlov
854
Algorithms for solving inverse problems in the optics of layered media based on comparing the extrema of spectral characteristics
T. F. Isaev, D. V. Luk'yanenko, A. V. Tikhonravov, A. G. Yagola
867
Comparison of additional second-order terms in finite-difference Euler equations and regularized fluid dynamics equations
V. M. Ovsyannikov
876
Influence of the lateral wall velocity on three-dimensional disturbance development in plane Poiseuille–Couette flow
I. V. Savenkov
881
Sound field suppression in a waveguide equipped with a transverse packet resonator
V. P. Ivanov
889
Upper bound for the length of functions over a finite field in the class of pseudopolynomials
S. N. Selezneva
899
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020